# SDR CA991112017

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7601 · Engine Synchronizing
- Part: Actuator
- Part number: 5485066
- Condition: Failed
- Location: Engine
- Part time: 3,613 hours
- Component: Woodward
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ACTUATOR HAD EXCESSIVE DEAD BAND RANGE.
